# SDR UALA2013060503899

- Difficulty date: June 3, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 94,056 hours, 11,378 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8244
- Condition: Faulty
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE FIRE LOOP B MESSAGE.  REPLACED UPPER AFT LOOP B, TS681 IAW AMM AND TESTS OK IAW MM.
